RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1999, Number 3, Pages 75–79 (Mi ivm573)  

Brief communications

On a regularity theorem for linearly invariant families of functions in the polydisk

J. Godulaa, V. V. Starkovb

a Maria Curie-Sklodowska University
b Petrozavodsk State University

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1999, 43:3, 74–78

Bibliographic databases:
UDC: 517.54
Received: 28.11.1997

Citation: J. Godula, V. V. Starkov, “On a regularity theorem for linearly invariant families of functions in the polydisk”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, no. 3, 75–79; Russian Math. (Iz. VUZ), 43:3 (1999), 74–78

Citation in format AMSBIB
\Bibitem{GodSta99}
\by J.~Godula, V.~V.~Starkov
\paper On a~regularity theorem for linearly invariant families of functions in the polydisk
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1999
\issue 3
\pages 75--79
\mathnet{http://mi.mathnet.ru/ivm573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683840}
\zmath{https://zbmath.org/?q=an:1006.32002}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1999
\vol 43
\issue 3
\pages 74--78


Linking options:
  • http://mi.mathnet.ru/eng/ivm573
  • http://mi.mathnet.ru/eng/ivm/y1999/i3/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:101
    Full text:25
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019